m+Medelevator.RU
← Поиск публикаций
The American journal of gastroenterology · 1995

Reversible hypoprothrombinemia in a patient with primary biliary cirrhosis treated with rifampicin.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Van Steenbergen W, Vermylen J

Аннотация

A patient with primary biliary cirrhosis (PBC) developed marked hypoprothrombinemia with decreased concentrations of the vitamin K-dependent coagulation factors VII, IX, and X during treatment with rifampicin. The coagulation abnormalities were easily corrected by administration of vitamin K. Different mechanisms may be involved, such as a decreased production of menaquinones by intestinal bacteria, a warfarin-like effect by inhibition of the vitamin K epoxide reductase, or an increased oxidative degradation of vitamin K as a result of hepatic microsomal enzyme stimulation. Whatever the mechanism involved, the appearance of this complication in a patient with PBC probably points to the importance of a pre-existing poor vitamin K status. Patients with PBC, treated with rifampicin, should have a regular monitoring of their vitamin K status. Adequate vitamin substitution should be administered, if necessary.

Предметные рубрики MeSH